# SDR MASA20211213605

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: CC670126166
- Part serial: NA
- Condition: Damaged
- Location: Ss 196.66
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH WING SLAT 1 RIB AT SS 196.66 WAS FOUND WITH EXISTING MATERIAL REMOVAL COMMON TO THE SLAT DISCONNECT SENSOR STRIKE PIN. PERFORMED PERMANENT REPAIR IAW SRM 57-41-12-995-801, ITEM 28B (REV. 38 DATED JUL. 25, 2020).
